# SDR A6WA202009287297

- Difficulty date: September 26, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 37,998 hours, 36,394 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008183
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED SDI OF AFT PRESSURE BULKHEAD FWD FACE, IAW NDTM AWAC SUPPLEMENT 09-008 REV 41.  PERFORMED EDDY CURRENT INSPECTION, IAW NDTM PART 1 51-20-06 REV 41.  PERFORMED UT INSPECTION, IAW NDTM PART 4 53-61-153 REV 41.  5 EACH DISCREPANCIES.  DISCREPANCY 1: FS 621 LBL 27.5 WL 108.5 TO 109 CRACK LENGTH .5".  DISCREPANCY 2: FS 621 BL 00 WL 127.18 TO 135.43 CRACK LENGTH 8.25".  DISCREPANCY 3: FS 621 BL 00 WL 112.93 TO 108.43 CRACK LENGTH 4.5".  DISCREPANCY 4: FS 621 RBL 18.0 WL 131.93 TO 134.94 CRACK LENGTH 3".  DISCREPANCY 5: FS 621 RBL 18.0 WL 110.18 TO 109.43 CRACK LENGTH .75".  AIRCRAFT REMOVED FROM SERVICE.  MODIFICATION OF AFT PRESSURE BULKHEAD WEB, IAW E.O E17/003/453 REV DATE SEP 28, 2018.  TO BE ACCOMPLISHED ON AERSALE W/O002862 CARD NO 4EOAWA21045.
